# SDR 2003UALA00484

- Difficulty date: June 8, 2003
- Submitted: June 17, 2003
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 44,445 hours, 7,266 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT MOST FWD EMERGENCY EEL STRIP INOPERATIVE.  SECURED EEL STRIP, OPS CHECK OK.
